# SDR FDEA201701200236

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 31,595 hours, 22,170 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE COVER BOTTOM EDGE BROKEN  POTTED NEW INSERTS IN R1 DOOR SLIDE COVER IAW AMM 25-00-00-8.  REMOVED SAFTEY PIN AND INSTALLED R1 DOOR SLIDE  COVER IAW AMM 52-11-02-4. OK FOR SERVICE
